# SDR DALA2015071904472

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BETWEEN VSS 2 - 26 TO -15 AT VERTICAL STABILIZER INNER STRUCTURE.  THE ANGLE WAS REPLACED IAW SRM 51-30-05, 51-30-2, 51-10-3 PAR 21 AND 14 SRM 51-10-2 AND DWG 5912188, REV BD.
